MathSciNet Relay Station
MathSciNet bibliographic data
MR2149532 (2006a:35072) 35J60 (35B38 35J20 58E05)
Bartsch, Thomas; Liu, Zhaoli; Weth, Tobias Nodal solutions of a $p$-Laplacian equation. Proc. London Math. Soc. (3) 91 (2005), no. 1, 129–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement